# SDR SWAA2021071485115

- Difficulty date: June 16, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS500C FWD SIDE LBL25 WL155. ; / [01] REMOVED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS500C FWD SIDE LBL25; WL155 IAW SRM 51-40-02.  LOCATED AND DRILLED NEW ANGLE IAW SRM 51-40-05 OK TO INSTALL; [02] LOCATED AND DRILLED NEW ANGLE IAW SRM 51-40-05 AND DWG 143A7505  OK TO INSTALL; [03] VERIFIED LOCATION AND DRILLING OF ANGLE PER SRM AND DWG. VERIFIED OK TO INSTALL.; [04] INSTALLED NEW INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS500C FWD SIDE LBL25; WL155 IAW SRM 51-40-02 AND DWG 143A7505; [05] VERIFIED ATTACH ANGLE INSTALL PER SRM AND DWG.; [06] COMPLETE
